# SDR SWAA2017030612337

- Difficulty date: February 11, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 28,879 hours, 19,950 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 57100006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE WEB ASSEMBLY CRACKED AT ORSS 279, 15" AFT OF REAR SPAR.  R&R WEB ASSEMBLY IAW SRM.
